# SDR ABXA9701323

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: 575091
- Condition: Cracked
- Location: Bs 116-125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, DEFORMED AND WORN DOUBLER AT GROUND PNEUMATIC CONNECTION ACCESS DOOR BETWEEN FS 116 AND FS 125.  REPAIRED PER REA D853-16810-RM.
